I have been given escitaloprám for my anxiety and bad moods and just took my first tablet 2 hours ago. Could anyone tell me if I could feel any side effects or anything after the first tablet?
Escitalopram - Will I feel anything after my first tablet of escitaloprám?
Question posted by Hciesielka9 on 3 March 2021
Last updated on 3 March 2021 by WildcatVet
IF you have any side effects the most common are headache, nausea, dizziness, and sleepiness. These can appear within hours to a couple of days after starting treatment. Most people don't have side effects or if they do they are mild and resolve within just days to a week or so.
I'm going to give you a link to possible side effects but keep in mind that you won't get all of them, if any at all, so don't let it scare you. You should just be prepared in case you feel anything unusual.
You may have been given a patient information sheet with your prescription... be sure to read it... or use this link to fully acquaint yourself with your medication.
Personally, I took escitalopram for over 7 years without side effects other than a mild headache after my first dose. It worked exceptionally well for my depression and anxiety disorders.
Best regards and I hope you do well too.
- Escitalopram uses and safety info
- Escitalopram information for Healthcare Professionals (includes dosage details)
- Side effects of Escitalopram (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.